DBLP BibTeX Record 'journals/ijbc/SunWS10'

@article{DBLP:journals/ijbc/SunWS10,
  author    = {Kehui Sun and
               Xia Wang and
               Julien Clinton Sprott},
  title     = {Bifurcations and Chaos in fractional-Order Simplified Lorenz
               System},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {20},
  number    = {4},
  year      = {2010},
  pages     = {1209-1219},
  ee        = {http://dx.doi.org/10.1142/S0218127410026411},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}